Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Numbness On Tongue Following Anesthesia

10/06/2008

Question:

The front portion of my tongue has been numb since receiving general anesthesia 2-1/2 weeks ago. My surgeon is not familiar with this happening and said to ask my G.P. What caused this and can I expect it to go away? If it doesn`t get better on its own, is there anything else I can do? Thank you for your response.

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Tongue numbness
Tongue numbness follow up

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org